MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ARTHROSCOPE

MEDTRONIC SOFAMOR DANEK USA, INC ARTHROSCOPE
Catalog Number K08A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2018, intra-op, during inflation the balloon got ruptured at the first stage itself.No patient complications were reported as a result of this event.

Brand Name
ARTHROSCOPE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key7506096
Report Number1030489-2018-00664
Device Sequence Number2194574
Product Code HRX
UDI-Device Identifier00613994704009
UDI-Public00613994704009
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK08A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1